File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Relationships between discrete-time and continuous-time algebraic Riccati inequalities

TitleRelationships between discrete-time and continuous-time algebraic Riccati inequalities
Authors
Issue Date1998
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra And Its Applications, 1998, v. 270 n. 1-3, p. 287-313 How to Cite?
AbstractThe bilinear transformation is used to establish a direct relationship between a discrete-time algebraic Riccati inequality (DARI) and an associated continuous-time algebraic Riccati inequality (CARI). It is shown that under mild conditions, the DARI is solvable if and only if the corresponding CARI is solvable. The relationship between the DARI and the CARI is then used to translate the general solvability conditions for a CARI given by Scherer into analogous conditions for the DARI. It is shown how such conditions can be applied to determine the solvability of a discrete-time H∞ control problem whose solution set is characterized by two DARIs. © 1998 Elsevier Science Inc.
Persistent Identifierhttp://hdl.handle.net/10722/74071
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837
References

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_HK
dc.contributor.authorChu, DLen_HK
dc.date.accessioned2010-09-06T06:57:31Z-
dc.date.available2010-09-06T06:57:31Z-
dc.date.issued1998en_HK
dc.identifier.citationLinear Algebra And Its Applications, 1998, v. 270 n. 1-3, p. 287-313en_HK
dc.identifier.issn0024-3795en_HK
dc.identifier.urihttp://hdl.handle.net/10722/74071-
dc.description.abstractThe bilinear transformation is used to establish a direct relationship between a discrete-time algebraic Riccati inequality (DARI) and an associated continuous-time algebraic Riccati inequality (CARI). It is shown that under mild conditions, the DARI is solvable if and only if the corresponding CARI is solvable. The relationship between the DARI and the CARI is then used to translate the general solvability conditions for a CARI given by Scherer into analogous conditions for the DARI. It is shown how such conditions can be applied to determine the solvability of a discrete-time H∞ control problem whose solution set is characterized by two DARIs. © 1998 Elsevier Science Inc.en_HK
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laaen_HK
dc.relation.ispartofLinear Algebra and Its Applicationsen_HK
dc.rightsLinear Algebra and Its Applications. Copyright © Elsevier Inc.en_HK
dc.titleRelationships between discrete-time and continuous-time algebraic Riccati inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0024-3795&volume=270&spage=287&epage=313&date=1998&atitle=Relationships+between+discrete-time+and+continuous-time+algebraic+Riccati+inequalitiesen_HK
dc.identifier.emailHung, YS:yshung@eee.hku.hken_HK
dc.identifier.authorityHung, YS=rp00220en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0042354209en_HK
dc.identifier.hkuros34231en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0042354209&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume270en_HK
dc.identifier.issue1-3en_HK
dc.identifier.spage287en_HK
dc.identifier.epage313en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridHung, YS=8091656200en_HK
dc.identifier.scopusauthoridChu, DL=7201734138en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats